zbMATH — the first resource for mathematics

Large deviations for empirical measures of mean-field Gibbs measures. (English) Zbl 07157644
Summary: In this paper, we show that the empirical measure of mean-field model satisfies the large deviation principle with respect to the weak convergence topology or the stronger Wasserstein metric, under the strong exponential integrability condition on the negative part of the interaction potentials. In contrast to the known results we prove this without any continuity or boundedness condition on the interaction potentials. The proof relies mainly on the law of large numbers and the exponential decoupling inequality of de la Peña for \(U\)-statistics.

60F10 Large deviations
60K35 Interacting random processes; statistical mechanics type models; percolation theory
82C22 Interacting particle systems in time-dependent statistical mechanics
Full Text: DOI
[1] Berman, R. J., Large deviations for Gibbs measures with singular Hamiltonians and emergence of Kähler-Einstein metrics, Comm. Math. Phys., 354, 1133-1172 (2017) · Zbl 1394.32019
[2] Berman, R. J., On large deviations for Gibbs measures, mean energy and Gamma-convergence, Constr. Approx., 48, 1, 3-30 (2018) · Zbl 1398.82034
[3] Billingsley, P., (Convergence of Probability Measures. Convergence of Probability Measures, Wiley Series in Probability and Statistics: Probability and Statistics (1999), John Wiley & Sons, Inc., A Wiley-Interscience Publication: John Wiley & Sons, Inc., A Wiley-Interscience Publication New York) · Zbl 0944.60003
[4] Carrillo, J.; McCann, R. J.; Villani, C., Kinetic equilibration rates for granular media and related equations: Entropy dissipation and mass transportation estimates, Rev. Mat. Iberoamericana, 19, 971-1018 (2003) · Zbl 1073.35127
[5] Chafaï, D.; Gozlan, N.; Zitt, P., First-order global asymptotics for confined particles with singular pair repulsion, Ann. Appl. Probab., 24, 6, 2371-2413 (2014) · Zbl 1304.82050
[6] Dawson, D. A.; Gärtner, J., Large deviations from the McKean-Vlasov limit for weakly interacting diffusions, Stochastics, 20, 4, 247-308 (1987) · Zbl 0613.60021
[7] De La Peña, V. H., Decoupling and Khintchine’s inequalities for \(U\)-statistics, Ann. Probab., 20, 4, 1877-1892 (1992) · Zbl 0761.60014
[8] Dembo, A.; Zeitouni, O., Large Deviations Techniques and Applications, Stochastic Modelling and Applied Probability, Vol. 38 (2010), Springer-Verlag: Springer-Verlag Berlin
[9] Dupuis, P.; Ellis, R. S., A Weak Convergence Approach to the Theory of Large Deviations (1997), Wiley: Wiley New York · Zbl 0904.60001
[10] P. Dupuis, V. Laschos, K. Ramanan, Large deviations for empirical measures generated by Gibbs measures with singular energy functionals. https://arxiv.org/abs/1511.06928. · Zbl 1422.93185
[11] Ellis, R., (Entropy, Large Deviations and Statistical Mechanics. Entropy, Large Deviations and Statistical Mechanics, Grundleren der mathematischen Wissenschaften, vol. 271 (1985), Springer) · Zbl 0566.60097
[12] D. García-Zelada, A large deviation principle for empirical measures on Polish spaces: Application to singular Gibbs measures on manifolds. https://arxiv.org/abs/1703.02680. · Zbl 07133725
[13] Korolyuk, V. S.; Borovskich, Y. V., Theory of \(U\)-statistics (1994), Kluwer Academic Publishers: Kluwer Academic Publishers Dordrecht, The Netherlands
[14] Leblé, T.; Serfaty, S., Large deviation principle for empirical fields of Log and Riesz gases, Invent. Math., 210, 3, 645-757 (2017) · Zbl 1397.82007
[15] Léonard, C., Large deviations and law of large numbers for a mean field type interacting particle system, Stochastic Process. Appl., 25, 215-235 (1987) · Zbl 0639.60097
[16] McCann, R. J., A convexity principle for interacting gases, Adv. Math., 128, 153-179 (1997) · Zbl 0901.49012
[17] Rassoul-Agha, F.; Seppäläinen, T., (A Course on Large Deviations with an Introduction to Gibbs Measures. A Course on Large Deviations with an Introduction to Gibbs Measures, Graduate Studies in Mathematics, vol. 162 (2015), American Mathematical Society: American Mathematical Society Providence, RI) · Zbl 1330.60001
[18] Sznitman, A. S., Topics in propagation of chaos, (École d’Été de Probabilités de Saint-Flour XIX. École d’Été de Probabilités de Saint-Flour XIX, Lecture Notes in Math., vol. 1464 (1991)), 165-251
[19] Villani, C., (Topics in Optimal Transportation. Topics in Optimal Transportation, Graduate Studies in Mathematics, vol. 58 (2003), Amer. Math. Soc.: Amer. Math. Soc. Providence, RI), xvi+370 · Zbl 1106.90001
[20] Villani, C., (Optimal Transport: Old and New, Grundlehren der Mathematischen Wissenschaften. Optimal Transport: Old and New, Grundlehren der Mathematischen Wissenschaften, Fundamental Principles of Mathematical Sciences, vol. 338 (2009), Springer Verlag) · Zbl 1156.53003
[21] Wang, R.; Wang, X.; Wu, L., Sanov’s theorem in the Wasserstein distance: a necessary and sufficient condition, Statist. Probab. Lett., 80, 5, 505-512 (2010) · Zbl 1186.60024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.